MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 36MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 36MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Metal Related Pathology (4530); Joint Impingement (4834)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) - 300-30-09 - equinoxe preserve stem 9mm.(b)(6) - 319-01-32 - steinmann pin sterile 3.2mm x 178mm.(b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) - 320-15-05 - eq rev locking screw.(b)(6) - 320-20-00 - eq reverse torque defining screw kit.(b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-31-36 - glenosphere, 36mm.(b)(6) 320-35-01 - small glenoid plate.(b)(6) 320-36-00 - 36mm humeral liner +0 unconstrained.(b)(6) 321-52-07 - 3.2mm drill bit sterile.The reason for the revision reported cannot be conclusively determined; but may be related to scapular notching, prosthesis wear, and loosening of the glenosphere locking screw.However, loosening and prosthesis wear cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed from the information provided as the devices were not returned for evaluation and product images were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported, a male patient, initial right reverse tsa implanted and then underwent a revision procedure approximately 4 years 3 months post the initial procedure.The patient presented to the surgeon¿s office with complaints of dissatisfaction with their reverse shoulder.Upon examination and imagining, the patient was scheduled for a revision reverse tsa.The surgeon noticed scapular notching on the imaging.During the revision surgery, the surgeon saw the notching on the poly implant.The surgeon found that the central glenosphere screw was loose and not properly securing the glenosphere to the baseplate.The glenosphere screw was removed and the glenosphere was removed.There was prominent metalosis behind the glenosphere implant and around the baseplate implant.The tissue around the baseplate was debrided, and the baseplate was checked for stability.The surgeon thinks the loose fit of the glenosphere around the baseplate without a taper mechanism potentially causes micromotion, then loosening of the screw due to micromotion causes metal on metal reaction within the joint.The joint was irrigated well.A new and larger size and lateralized glenosphere 40mm was implanted.Trialing was performed, and then a new thicker tray and liner were implanted.An x-ray was provided.There was a 5-15 minute surgical delay during the procedure to debride metalosis around the glenoid baseplate implant with no adverse event to the patient as a result.There were no device breakages during the procedure.The patient was last known to be in stable condition following the event.No device returns available as they were discarded by the facility.No device images were provided.No further information.

Brand Name
145-DEG PE 36MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key23574400
Report Number1038671-2025-03342
Device Sequence Number18622911
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2023
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date11/17/2025
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale